# SDR SIMA20150519006

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 38,400 hours, 34,899 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP LOW SPEED ADVISORY APPEARED ON EICAS DURING CLIMB OUT.  REINSTALLED FLAP DRIVE MOTORS IN ORIGINAL LOCATIONS IAW AMM 27-53-01.  PERFORMED TAKEOFF FLAPS OPERATIONS CHECK IAW AMM 27-53-00-700-802-A.  OPERATIONS CHECKED GOOD.  CYCLED FLAPS MULTIPLE TIMES & COULD NOT DUPLICATE DISCREPANCY.
